Hey bro's need some advice bad???

  1. Registered User
    Thaiwarrior26's Avatar
    Join Date
    May 2007
    Location
    Rhode Island
    Age
    33
    Posts
    2
    Rep Power
    90

    Thumbs up Hey bro's need some advice bad???



    So I been on Sustanon 250 for about 3 months taking 500 mg the first 3 weeks and raising it up to 750 mg also taking 50 mg deca twice a week for 3 months.

    The problem is I got into a car accident flipped car going way to fast ,I wasn't drving but we flipped I broke my tibia and femur and a rib.

    Once they shipped me Home from Thailand where I was training muay thai, I completely was out of it and did'nt have any of my steriods from Thiland so I was left to deal with the drop in Test and my doctor gave me those 1% androgel packs which did nothing.All together I started Sustanon 250 in November 1st and got into the accident on ''New Years eve.So from January 15th I started using Androgel 1 % and noticed I was healing slow,and that was odd because I kickbox and my legs usually been though many battles..

    Basically pissed with the slow healing I started taking Sustonon 250 and 50 mg deca twice a week and I've been on it for the past 3 months ,but all together my normal testosteone has been turned off for about 6,7 months ..

    My leg is being operated on this week June 4th and they have to rebrake one leg and I don't want to come off the roids into I am all healed up .Does anyone have a suggestion of what to do .I was'nt big into steriods and this was my first cycle and I'm totally new to this website.Shoudl I stay on the sustanon even though I'm just starting to gets shrinkage down south?.Is there negatives to being on Sus this long ,for example me not being able to regain my testosterone back ever again.Also with too much test will my body start producing estrogen.I know there's a association with low testosterone and bone mass ,so thats why this scares me to stop and do a post cycle now.

    If anyone that's pretty educated with this subject can give me some insight I would really appreciate it?.Thanks alot bro's.
    ~Shane

  2. Registered User
    smc252's Avatar
    Join Date
    Apr 2007
    Posts
    299
    Rep Power
    239

    Quote Originally Posted by Thaiwarrior26 View Post
    So I been on Sustanon 250 for about 3 months taking 500 mg the first 3 weeks and raising it up to 750 mg also taking 50 mg deca twice a week for 3 months.

    The problem is I got into a car accident flipped car going way to fast ,I wasn't drving but we flipped I broke my tibia and femur and a rib.

    Once they shipped me Home from Thailand where I was training muay thai, I completely was out of it and did'nt have any of my steriods from Thiland so I was left to deal with the drop in Test and my doctor gave me those 1% androgel packs which did nothing.All together I started Sustanon 250 in November 1st and got into the accident on ''New Years eve.So from January 15th I started using Androgel 1 % and noticed I was healing slow,and that was odd because I kickbox and my legs usually been though many battles..

    Basically pissed with the slow healing I started taking Sustonon 250 and 50 mg deca twice a week and I've been on it for the past 3 months ,but all together my normal testosteone has been turned off for about 6,7 months ..

    My leg is being operated on this week June 4th and they have to rebrake one leg and I don't want to come off the roids into I am all healed up .Does anyone have a suggestion of what to do .I was'nt big into steriods and this was my first cycle and I'm totally new to this website.Shoudl I stay on the sustanon even though I'm just starting to gets shrinkage down south?.Is there negatives to being on Sus this long ,for example me not being able to regain my testosterone back ever again.Also with too much test will my body start producing estrogen.I know there's a association with low testosterone and bone mass ,so thats why this scares me to stop and do a post cycle now.

    If anyone that's pretty educated with this subject can give me some insight I would really appreciate it?.Thanks alot bro's.
    ~Shane
    ****ty news man! HCG will help the nuts though!

Similar Forum Threads

  1. Replies: 14
    Last Post: 06-17-2011, 02:25 PM
  2. Hey guys, need some help badly.
    By JamTime23 in forum Supplements
    Replies: 18
    Last Post: 05-05-2010, 01:24 PM
  3. Hey guys, need some help badly.
    By JamTime23 in forum Anabolics
    Replies: 3
    Last Post: 05-05-2010, 05:49 AM
  4. Need some advice from you gurus.
    By Matt T in forum Anabolics
    Replies: 5
    Last Post: 03-07-2003, 06:58 PM
  5. Need some advice.
    By spoofy in forum General Chat
    Replies: 6
    Last Post: 11-30-2002, 10:43 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in